# SDR CA141229005

- Difficulty date: December 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 107,880 hours
- Engine: Ge CF680C2B6F
- System (JASC): 2213 · Flight Controller
- Part: Power Supply
- Condition: Failed
- Location: Rt Fcc
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN)   AIRCRAFT LOST THE FIRST OFFICER`S FLIGHT DIRECTOR, COMMAND BARS LOST AND AUTOLAND STATUS TO NO LAND 3 THE CREW ALSO HAD A FAINT ELECTRICAL ODOR IN THE COCKPIT.  ELECTED TO DIVERT  AND DECLARED AN EMERGENCY.   RT FCC FOUND TO HAVE A BURNED OUT POWER SUPPLY MODULE. RT FCC REPLACED IAW AMM 22-11-01 PB 401. A/P ENGAGD & OPERATED WITH NO FAULTS.
